MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. PROFEMUR MODULAR FEMORAL NECK; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. PROFEMUR MODULAR FEMORAL NECK; HIP COMPONENT
Model Number PHA01244
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/10/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, sudden sagging and cracking of the hip, he could no longer strain.Neck broke.Additional information received on 02/17/2021: exact implanting date received (b)(6) 2009, and confirmation that the stem was not revised.Additional information received on 02/18/2021: lot number for the femoral head.Component not revised: profemur e+ stem gr 5 product id: pha03165.(b)(6).
 
Additional Manufacturer Narrative
Additional information was received from bfarm that made mpo aware of this event being duplicated in the system.Therefore the event is not reportable.Please void the initial report.

Brand Name
PROFEMUR MODULAR FEMORAL NECK
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key11436722
Report Number3010536692-2021-00146
Device Sequence Number3776481
Product Code LWJ
UDI-Device IdentifierM684PHA012441
UDI-PublicM684PHA012441
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberPHA01244
Device Catalogue NumberPHA01244
Device Lot Number028549482
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date02/18/2021
Initial Date Received by Manufacturer 02/18/2021
Supplement Date Received by Manufacturer02/18/2021
Initial Report FDA Received Date03/08/2021
Supplement Report FDA Received Date03/10/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient Weight85